# SDR UALA2012111306533

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 88,685 hours, 10,745 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTS OF HOT ELECTRICAL ODORS VARIOUS PLACES IN CABIN AND COCKPIT.  BLINKING CABIN LIGHTS AND CALL LIGHTS.  F/O REPORTS BURNING RUBBER ODOR AS WELL.  INSPECTED CABIN FOR OVERHEATED, DEFECTIVE COMPONENTS.  CHECKED OEU'S IN AFT CABIN ZONE AND FOUND OK.  INSPECTED AREAS ABOVE GALLEY & UNABLE TO IDENTIFY OVERHEATED PARTS.  CHECKED POTABLE H20 COMPRESSOR.  SMELL DISAPPEARS WITH NR 2 PACK TURNED OFF.   PACK DEACTIVATED.
